MAUDE Adverse Event Report: MEDSHAPE, INC. ACTIVE ADAPTIVE; LAPIDUS CORRECTION JIG, RIGHT

MEDSHAPE, INC. ACTIVE ADAPTIVE; LAPIDUS CORRECTION JIG, RIGHT
Catalog Number 3400-06-000
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument breakage - 30 minute delay in surgery.
 
Additional Manufacturer Narrative
Confirmed the correction knob separated from the jig.The compression screw is jammed, and the distraction knob/screw gets stuck/jammed.This is the first complaint opened in the enovis (agile) complaint system since the issuing of capa: car-00728 for evolve34 lapidus correction jigs (3400-06-000 and 3400-06-001) jig knob and carbon fiber material breakage.The legacy trillian/medshape complaints listed below were confirmed complaints for the jig knob breakages and three of the five complaints that were used to open capa: car-00728.The legacy customer complaint report (ccr) information and evaluation documents for the legacy complaints are attached to provide further details on each legacy complaint.Ccr 23-12-013: evolve34 correction jig knob reported to snap off after first initial turn by user during im reduction.Ccr 24-01-013: evolve34 lapidus correction jig reported to have the compression knob break off when compressing in surgery.Ccr 24-02-006: evolve34 lapidus correction jig reported to have the compression knob break off when compressing in surgery.Confirmed the 3400-06-000 lapidus correction jig, right device has a correction knob separated from the jig, compression screw is jammed, and the distraction knob/screw gets stuck/jammed.The root cause is being addressed in an existing, open capa: car-00728.No new capa is required.This complaint will become the parent case as it captures the three legacy trillian/medshape confirmed jig knob breakage complaint evaluation/investigations that were part of the complaints used to open capa: car-00728 for evolve34 lapidus correction jigs (3400-06-000 and 3400-06-001) jig knob and carbon fiber material breakage.
 
Additional Manufacturer Narrative
This supplemental has been created to update section h6.If additional reporting on this event is provided as a supplemental report to this document.

Brand Name
ACTIVE ADAPTIVE
Common Device Name
LAPIDUS CORRECTION JIG, RIGHT
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key21074520
Report Number3007593722-2024-00018
Device Sequence Number8386557
Product Code FZX
UDI-Device IdentifierM9703400060000
UDI-PublicM9703400060000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3400-06-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer05/11/2025
09/30/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date07/24/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown